Related Questions

Is it normal to experience nausea, fatigue and pain in abdomen when having the mirena (levonorgestrel) iud?

No. While there are side effects, such as cramping, there are normally not systemic side effects unless the placement is not correct or infection is present. See a physician for evaluation. Read more...

Severe persistent pelvic pain and pain in left ovary. Nausea and fatigue constantly, even when not during menstrual cycle. I have a Mirena (levonorgestrel) IUD.?

Pelvic pain. Severe pelvic pain cannot be localized to the ovary, but could be due to other organs or tissues. If you have had severe pelvic pain for a few days, call your doc or go to the ER. If this has been going on for a week, and you have no vomiting, fever, or worsening, call your doc to get seen as soon as possible to discover the cause. Read more...

Unintentional 30lb loss in 3mos, now 151.Stress/anxiety, active:bike, college/work. Mirena (levonorgestrel) IUD 2yr. Thyroid norm. Dizzy, tired, forgetful.

Abnormal at age 19. Unintended weight loss of that magnitude need to be evaluated and could be sign of depression as you mention anxiety and stress associated with tiredness and forgetfulness. Now if you cannot stop exercise as you want to and if you are restricting food intake it could be eating disorder problem too. Please get evaluated. Read more...
See a psychiatrist . Your symptoms could be caused by a mood disorder. If all your medical work ups are normal, you may request to be referred to a psychiatrist. Good luck. Read more...

What side effects can I get with the mirena (levonorgestrel) iud?

Irregular bleeding. Ideally, women on the mirena IUD do not have a menstrual period at all. However, this does not work 100 % at all times. Some women may experience breakthrough bleeding/spotting at irregular intervals. Read more...

What about the side effects of mirena (levonorgestrel) iud; anything bad that could happen?

Bleeding or not. Some patients will have bleeding or spotting, and can have cramping, particularly the first day after insertion. However, it can also cause periods to stop altogether. They are generally very well tolerated. Read more...

I've had a mirena (levonorgestrel) IUD and have had it for 4 years now. Are there side effects from the hormones released from the iud?

Very few. There have been patient reports of mood shifts, and wt gain but these are rare reports. The vast majority of patients have had no adverse reports. The more serious concerns, like uterine perforation, usually happen before 4 years and are also unusual. Read more...

Gave birth to my son 08/24/13 and at 8wks pp I had the mirena (levonorgestrel) IUD put in n removed beginning of april. Cramps, back pain, nausea, white discharge now.

What is the question. You list a series of symptoms, but no question - so i'll ask a few - why was the Mirena (levonorgestrel) removed? Have you ever had symptoms like this before? You need to be seen by your obgyn to get checked - discharge could just be yeast, but other complaints need to be investigated. Good luck! Read more...